# SDR DLM88020343

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 27,776 hours, 21,773 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO CLT.  INSPECTED NOSE LANDING GEAR AND DOORS, NO DAMAGE OR FOREIGN OBJECTS FOUND.  NOSE GEAR OLEO FLAT ON ARRIVAL.  SERVICED STRUT PER OPN 4703, SWUNG NOSE LANDING GEAR PER MM 07-11-00-2.  GEAR RETRACTION AND INDICATION NORMAL.
